Winter Storm, Laramie Range / Se Albany / W Laramie
- When
- February 2, 11:00 AM MST to 8:15 PM MST
- Where
- Laramie Range / Se Albany / W Laramie forecast zone
- Reported by
- GENERAL PUBLIC
5 winter storm, as filed by the National Weather Service.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Feb 2, 10:50 AM MST, 10 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1050 AM MST SUN FEB 2 2003
BASED ON SATELLITE...RADAR AND SOME SFC REPORTS...WILL UPGRADE TO A
WRNG IN S CNTRL SXNS.
.CYS...
WY...WNTR STM WRNG THRU THIS EVE S CNTRL/SE MTNS ZNS 61>64..66.
WNTR WX ADVY THRU THIS EVE E CNTRL/SE ZNS 59..60..65..67..69.
NE...NONE.NEZ001>003-019>021-054-055-WYZ059>070-031210- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 510 AM MST SUN FEB 2 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN WYOMING AND THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT THE WEATHER WILL BE DETERIORATING ACROSS THE AREA TODAY AS SNOW DEVELOPS FROM NORTH TO SOUTH. THE HEAVIEST SNOW WILL LIKELY OCCUR IN THE MOUNTAINS...WHERE 6 TO 12 INCHES MAY FALL. THE LOWER ELEVATIONS WILL GENERALLY SEE 3 TO 6 INCHES...WITH SLIGHTLY LESS IN THE WESTERN NEBRASKA PANHANDLE. NORTH WINDS OF 15 TO 30 MPH WILL CREATE BLOWING AND DRIFTING SNOW...MAKING TRAVEL EXTREMELY HAZARDOUS. THE SNOW WILL GRADUALLY TAPER OFF TONIGHT. WINTER STORM WARNINGS HAVE BEEN ISSUED FOR THE SOUTHEAST WYOMING MOUNTAINS...WITH WINTER WEATHER ADVISORIES FOR MUCH OF THE REMAINDER OF SOUTH CENTRAL AND SOUTHEAST WYOMING. PLEASE REFER TO NATIONAL WEATHER SERVICE PRODUCE CYSWSWCYS FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A COLD AND UNSETTLED WEATHER PATTERN WILL DOMINATE MUCH OF THE WEEK. THERE WILL BE ALMOST DAILY CHANCES OF LIGHT SNOW OR FLURRIES...ESPECIALLY IN THE MOUNTAINS. TEMPERATURES WILL BE BELOW NORMAL...WITH HIGHS GENERALLY IN THE TEENS AND 20S. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. WCJIN-WYSE-WYNE
5 winter storm. Local standard time, as filed.
Heavy snow fell over the mountains of southeast Wyoming and much of Carboncounty. Snowfall amounts of 6 to 8 inches were common over the mountainsas well as over an area from Rawlins to Muddy Gap, WY.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Wyoming in 2003Every state in 2003This day in weather historyWarnings in Wyoming, February 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5341032, 5341033, 5341034, 5341035, 5341471.